| Model Number |
180554 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01358.0001825034-2023-01364.0001825034-2023-01365.D10: medical products: item#: 115396, (b)4); lot#: 637120.Item#: 180553, (b)(4); lot#: 657960.Item#: 180555, (b)(4); lot#: 836570.At this time it is unclear which screws fractured.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the implant remains implanted in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately two (2) years ago.Subsequently, the patient is being considered for a revision surgery on an unknown date due to the implant fracturing.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01358-1, 0001825034-2023-01364-1, 0001825034-2023-01365-1.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the glenoid implant is loose and displaced.Alignment is maintained without dislocation.While bone quality appeared initially mildly osteopenic, the degree of osteopenia was worsened considerably by 2023.Additionally, there is implant failure with multiple fractured glenoid screws.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.